Strictly Hurwitz property analysis for polynomials with uncertain coefficients

Yau Tarng Juang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


New necessary and sufficient conditions for analyzing the strictly Hurwitz property of polynomials with perturbed coefficients are presented. Based on the minimax criterion, a simple and direct method is proposed to determine the maximal allowable open intervals for independently perturbed coefficients. The dependence of allowable coefficient perturbations on operating frequencies is also introduced.

Original languageEnglish
Pages (from-to)215-226
Number of pages12
JournalControl, theory and advanced technology
Issue number2
StatePublished - Jun 1989


Dive into the research topics of 'Strictly Hurwitz property analysis for polynomials with uncertain coefficients'. Together they form a unique fingerprint.

Cite this